MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG.FIBEROPTIC CABLE 5.0MM X 10 FT. 3.05M; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG.FIBEROPTIC CABLE 5.0MM X 10 FT. 3.05M; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0233050064
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available, it will be provided in future reports.
 
Event or Problem Description
It was reported that the cable was burned during the procedure.
 
Additional Manufacturer Narrative
The device was not received for investigation at stryker endoscopy because it was repaired locally in japan.The technical service report indicates: we regret to inform you that the above-mentioned product cannot be repaired.Reason for non-repairability: the coating on this product is damaged (cut during surgery).However, since the components for this product are not supplied by the overseas manufacturer, we are unable to disassemble or replace parts for repair.Therefore, this product cannot be repaired.We would appreciate your kind consideration and understanding.Probable root cause: reed switch assembly malfunction use error the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the cable was burned during the procedure.

Brand Name
PKG.FIBEROPTIC CABLE 5.0MM X 10 FT. 3.05M
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23912049
Report Number0002936485-2025-01026
Device Sequence Number9148596
Product Code FCW
UDI-Device Identifier07613327051520
UDI-Public07613327051520
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050064
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer03/01/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown